The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2012 | 2010 | 2009 | 2008 | 2007 | 2005 | 2004 | 2002 | 2000
Number of items: 11.

2012

Conder, Marston; Nedela, Roman and Siran, Jozef (2012). Classification of regular maps of Euler characteristic -3p. Journal of Combinatorial Theory, Series B, 102(4) pp. 967–981. file

Šiagiová, Jana and Siran, Jozef (2012). Approaching the Moore bound for diameter two by Cayleygraphs. Journal of Combinatorial Theory, Series B, 102(2) pp. 470–473. file

2010

Grannell, M. J. and Knor, M. (2010). A lower bound for the number of orientable triangular embeddings of some complete graphs. Journal of Combinatorial Theory, Series B, 100(2) pp. 216–225.

2009

Conder, Marston D. E.; Kwon, Young Soo and Širáň, Jozef (2009). Reflexibility of regular Cayley maps for abelian groups. Journal of Combinatorial Theory, Series B, 99(1) pp. 254–260.

2008

Grannell, M. J. and Griggs, T. S. (2008). A lower bound for the number of triangular embeddings of some complete graphs and complete regular tripartite graphs. Journal of Combinatorial Theory, Series B, 98 pp. 637–650.

2007

Goddyn, Luis; Richter, R. Bruce and Širáň, Jozef (2007). Triangular embeddings of complete graphs from graceful labellings of paths. Journal of Combinatorial Theory, Series B, 97(6) pp. 964–970.

Li, Cai Heng and Širáň, Jozef (2007). Möbius regular maps. Journal of Combinatorial Theory, Series B, 97(1) pp. 57–73.

2005

Richter, R. Bruce; Siran, Jozef; Jajcay, Robert; Tucker, Thomas W. and Watkins, Mark E. (2005). Cayley maps. Journal of Combinatorial Theory, Series B, 95(2) pp. 189–245.

2004

Holroyd, Fred and Skoviera, Martin (2004). Colouring of cubic graphs by Steiner triple systems. Journal of Combinatorial Theory, Series B, 91(1) pp. 57–66. file

2002

Archdeacon, D.; Bonnington, P.; Richter, B. and Siran, J. (2002). Sewing ribbons on graphs in space. Journal of Combinatorial Theory, Series B, 86(1) pp. 1–26.

2000

Bonnington, C. P.; Grannell, M. J.; Griggs, T. S. and Siran, J. (2000). Exponential families of non-isomorphic triangulations of complete graphs. Journal of Combinatorial Theory, Series B, 78(2) pp. 169–184.

This list was generated on Wed Apr 23 21:45:12 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk